Arkiv for Matematik, 2009, Volume 48

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (23 articles)

Issue 1

[1] A residue criterion for strong holomorphicity

Mats Andersson Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.333156

Arkiv for Matematik, 48, (1), 1-15, 2008.1
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Transfinite diameter notions in ℂ^{$N$}and integrals of Vandermonde determinants

Thomas Bloom University of Toronto, Toronto, Ontario, Canada Norman Levenberg Indiana University, Bloomington, IN, U.S.A.

TBD mathscidoc:1701.333157

Arkiv for Matematik, 48, (1), 17-40, 2008.2
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 161 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Spherical spectral synthesis and two-radius theorems on Damek–Ricci spaces

Norbert Peyerimhoff Department of Mathematical Sciences, University of Durham Evangelia Samiou Department of Mathematics and Statistics, University of Cyprus

TBD mathscidoc:1701.333158

Arkiv for Matematik, 48, (1), 131-147, 2008.4
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 179 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Smooth tropical surfaces with infinitely many tropical lines

Magnus Dehli Vigeland Department of Mathematics, University of Oslo

TBD mathscidoc:1701.333159

Arkiv for Matematik, 48, (1), 177-206, 2008.1
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A long ℂ^{2}which is not Stein

Erlend Fornæss Wold Department of Mathematics, University of Oslo

TBD mathscidoc:1701.333160

Arkiv for Matematik, 48, (1), 207-210, 2007.11
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] General Hausdorff functions, and the notion of one-sided measure and dimension

Claude Tricot Département de Mathématiques, Université Clermont-Ferrand II

TBD mathscidoc:1701.333161

Arkiv for Matematik, 48, (1), 149-176, 2008.1
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A multi-dimensional Markov chain and the Meixner ensemble

Kurt Johansson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333162

Arkiv for Matematik, 48, (1), 79-95, 2007.11
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Equivariant Schubert calculus

Letterio Gatto Dipartimento di Matematica, Politecnico di Torino Taíse Santiago Instituto de Matemática, Universidade Federal da Bahia

TBD mathscidoc:1701.333163

Arkiv for Matematik, 48, (1), 41-55, 2008.1
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Rigidity of the harmonic map heat flow from the sphere to compact Kähler manifolds

Qingyue Liu School of Mathematical Sciences, Peking University Yunyan Yang Department of Mathematics, Renmin University of China

TBD mathscidoc:1701.333164

Arkiv for Matematik, 48, (1), 121-130, 2008.2
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 164 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A moment problem for pseudo-positive definite functionals

Ognyan Kounchev Institute of Mathematics and Informatics, Bulgarian Academy of Sciences Hermann Render School of Mathematical Sciences, University College Dublin

TBD mathscidoc:1701.333165

Arkiv for Matematik, 48, (1), 97-120, 2008.1
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Matrix subspaces and determinantal hypersurfaces

Marko Huhtanen Institute of Mathematics, Helsinki University of Technology

TBD mathscidoc:1701.333166

Arkiv for Matematik, 48, (1), 57-77, 2008.4
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] The arithmetic-geometric scaling spectrum for continued fractions

Johannes Jaerisch Fachbereich Mathematik, Universität Bremen Marc Kesseböhmer Fachbereich Mathematik, Universität Bremen

TBD mathscidoc:1701.333167

Arkiv for Matematik, 48, (2), 335-360, 2009.2
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Decomposition of$D$-modules over a hyperplane arrangement in the plane

Tilahun Abebaw Department of Mathematics, Addis Ababa University Rikard Bøgvad Department of Mathematics, Stockholm University

TBD mathscidoc:1701.333168

Arkiv for Matematik, 48, (2), 211-229, 2008.11
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quasi-parabolic analytic transformations of$C$^{$n$}. Parabolic manifolds

Feng Rong Department of Mathematics, Syracuse University

TBD mathscidoc:1701.333169

Arkiv for Matematik, 48, (2), 361-370, 2008.6
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 98 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Solvability of elliptic systems with square integrable boundary data

Pascal Auscher Université Paris-Sud 11 UMR 8628 du CNRS, Orsay Cedex, France Andreas Axelsson Department of Mathematics, Stockholm University Alan McIntosh Centre for Mathematics and its Applications, Mathematical Sciences Institute, Australian National University

TBD mathscidoc:1701.333170

Arkiv for Matematik, 48, (2), 253-287, 2008.10
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Maximal invariant subspaces for a class of operators

Kunyu Guo School of Mathematical Sciences, Fudan University Wei He Department of Mathematics, Southeast University Shengzhao Hou Department of Mathematics, Suzhou University

TBD mathscidoc:1701.333171

Arkiv for Matematik, 48, (2), 323-333, 2008.9
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Finiteness results for lattices in certain Lie groups

Frederick P. Greenleaf Courant Institute of Mathematical Sciences, New York University Martin Moskowitz Ph.D. Program in Mathematics Graduate Center, City University of New York

TBD mathscidoc:1701.333172

Arkiv for Matematik, 48, (2), 311-321, 2008.6
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 243 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the completeness of certain kernel-defined semi-inner product spaces

Reinhard Wolf Fachbereich Mathematik, Universität Salzburg

TBD mathscidoc:1701.333173

Arkiv for Matematik, 48, (2), 395-403, 2009.1
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A natural map in local cohomology

Moharram Aghapournahr Arak University, P.O. Box 879, Beheshti St, Arak, Iran Leif Melkersson Department of Mathematics, Linköping University

TBD mathscidoc:1701.333174

Arkiv for Matematik, 48, (2), 243-251, 2008.11
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 196 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Riesz transform characterization of Hardy spaces associated with Schrödinger operators with compactly supported potentials

Jacek Dziubański Instytut Matematyczny, Uniwersytet Wrocławski Marcin Preisner Instytut Matematyczny, Uniwersytet Wrocławski

TBD mathscidoc:1701.333175

Arkiv for Matematik, 48, (2), 301-310, 2009.2
[ Download ] [ 2017-01-08 20:36:27 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The hitting distributions of a half real line for two-dimensional random walks

Kôhei Uchiyama Department of Mathematics, Tokyo Institute of Technology

TBD mathscidoc:1701.333176

Arkiv for Matematik, 48, (2), 371-393, 2008.6
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 126 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Some preserver problems on algebras of smooth functions

Félix Cabello Sánchez Departamento de Matemáticas, Universidad de Extremadura Javier Cabello Sánchez Departamento de Matemáticas, Universidad de Extremadura

TBD mathscidoc:1701.333177

Arkiv for Matematik, 48, (2), 289-300, 2008.9
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On hypoellipticity of generators of Lévy processes

Helmut Abels Max Planck Institute for Mathematics in the Sciences, Inselstrasse 22–26, Leipzig, Germany Ryad Husseini Institute for Applied Mathematics, University of Bonn

TBD mathscidoc:1701.333178

Arkiv for Matematik, 48, (2), 231-242, 2008.8
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved